# SDR VNAA20251004002

- Difficulty date: September 14, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AFFECTING AFT DRAG ANGLES AT LH VERTICAL STAB BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM.  PERMANENT REPAIR WAS PERFORMED IN ACCORDANCE WITH CRJ- 900 SRM 55-31-00-201-001-A01.
